Follow Us

do physical symptoms ever go away?

Since a colon resection surgery 5 yr agos I have to be sedated because if not I have nausea,vomiting,tremors,cramps,the feeling of adrenaline constantly running around in my chest and arms. etc etc...doctors do not know what it is. They gave me numerous medications that only made things worse...now I am on SeroquelXR for what they say is ptsd. The side effects are horrendous..off the charts sugar,cholesterol,liver enzymes,20 lb weight gain. Anyone else out there have this experience after surgery?
Category: Advice 7 years ago
sandysue
Asked 7 years ago

Like it on Facebook, +1 on Google, Tweet it or share this question on other bookmarking websites.


This question is not yet answered.
Please register/login to answer this question.  Click here to login

Support us By Shoping at Amazon

JOIN ANXIETY SOCIAL NET TODAY

We are a community of people struggling with mental health issues, you are not alone!

JOIN ASN NOW

 

 

featured